# SDR 2003FA0000890

- Difficulty date: May 21, 2003
- Submitted: September 3, 2003
- Operation: General aviation
- Aircraft: N244HP
- Make and model: Robsin R44
- Aircraft serial: 0427
- Aircraft time: 556 hours
- Engine: Lyc O540F1B5
- Engine time: 556 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Part time: 556 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION FOR PART 135 OPERATOR, FOUND OIL FILTER CONTAMINATED WITH METAL PARTICLES. METAL WAS IDENTIFIED AS PROBABLE FROM CAMSHAFT. ENGINE REMOVED AND SENT TO MFG FOR REPAIR. MFG FOUND CAMSHAFT AND LIFTERS FAILED. ENGINE REPAIRED BY MFG AND RETURNED.
